# SDR FDEA201510093153

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 371 hours, 13,954 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: Z3200203
- Part serial: U2908
- Condition: Failed
- Location: Mlg
- Part time: 33,544 hours, 33,310 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, BRAKE TEMPS APPEARED TO BE CLIMBING NORMALLY, NO BRAKES FANS.  AFTER TAXING FOR A WHILE MOST BRAKE TEMPS WERE BELOW 200 DEGREES, ONE ON THE LT SIDE CLIMBED TO MAX 280 DEGREES.  NR 3 BRAKE KEPT CLIMBING., RT SIDE BRAKES WHERE NOT USED AFTER 285 DEGREES, NR 3 KEPT  CLIMBING NOTIFIED OPERATIONS, NOTIFIED FIRE DEPARTMENT & MX.  PULLED INTO PARKING AREA WITH NR 3 BRAKE CLIMBING ABOVE 600 DEGREES, MAXED AT 700 DEGREES.  FIRE TRUCKS ARRIVED & FIRE INDICATED OUT.   REMOVED AND REPLACED NR 3 BRAKE IAW AMM 32-42-27 .  REMOVED AND REPLACED NR 3 TIRE IAW AMM 12-37-32.  COMPLIED WITH AFTER BRAKE OVERHEAT INSPECTION .  REMOVED AND REPLACED NR 3 MLG WHEEL TACHOMETER.
